# SDR LR7A2009040900045

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5313, FOUND LT AFT FUSELAGE BULKHEAD CRACKED AT FS847, WL175, LBL65.  REPAIRED IAW SMP583 FIG 53-50-00.
